Menopur causing vomiting?!: Hi Ladies... - Fertility Network UK

Fertility Network UK

30,650 members41,546 posts

Menopur causing vomiting?!

Jonesjp
Jonesjp

Hi Ladies, well tonight was my first lot of injections, I took them at 8pm, was fine mixing them and actually injecting myself which was a relief, but by 3am this morning I was very sick, I bloody hate being sick! I’m just wondering if this is a one off as in the new hormones are a bit of a shock to the system, or am I going to have this in the middle of the night every night! Just wondering if Menopur has made others sick like this and if it continued through the treatment? X x x

14 Replies
oldestnewest
Hidden
Hidden

I am sorry to hear you were poorly & hope you feel better soon.

I don’t know much about IVF & it’s side effects. It maybe that you picked up a bug?

Either way I’d phone either your clinic or doctors- whichever is the easiest! They should be able to advise you better.

Rest up today & drink lots of fluids xozoc

Jonesjp
Jonesjp in reply to Hidden

Thanks hunny x x x

Hi there, sorry to hear that you’ve been poorly 🙁

I also started menopur last night, Im on quite a high dose (6 ampoules) and been ok apart from initially stinging.

I also used menopur last year and was never sick from it.

Hope you feel better soon 💕 xx

Jonesjp
Jonesjp in reply to Lou7744

Hi hunny I’m on 6 as well and can only assume I just really don’t get on with Menopur I’ve never felt so sick in my life and am dreading tonight’s injection, not because of the injection but because of how I know it’s going to make me feel ☹️

Lou7744
Lou7744 in reply to Jonesjp

Aww... that’s rubbish 🙁 IVF is hard enough as it is without horrible side effects 💕 xx

Well done you I was totally rubbish at mixing it was only on my last injection could I final get the hang of it. Sorry that you’ve been unwell though. I didn’t have any side effects whilst using this so maybe call the clinic x

Jonesjp
Jonesjp in reply to Birdboy1

Thanks hunny, it appears to be one of the more rare side effects it appears but I have never felt this sick before x x

Birdboy1
Birdboy1 in reply to Jonesjp

Oh no as if it’s not hard enough! Good luck and I hope it eases off soon xx

I’ve never heard of sickness as a side effect of menopur - is it listed in the side effects? I think you may just have a bug, but the clinic would probably want to know so I’d give them a ring today. You perhaps should also stay off work so that if it’s a bug you’re not sharing it around x

Hi Hunny, apparently it’s one of the rarer side effects, I’ve spoken to my GP surgery and there going to prescribe me some anti sickness tablets, but I can’t get them until tomorrow afternoon. If I feel like this again I won’t be in work tomorrow , I haven’t had a sick day in nearly 5 years so really not fancying ringing in sick as they have no idea about the IVF! ☹️ x x x

If you’ve not had a day off in all that time then they can’t mind you taking one now! You can quite honestly tell them it’s sickness, they needn’t know more than that. Hope the anti-emetics work for you x

DianeArnold
DianeArnoldAdministrator

Hi Phillipsjp. Sorry to hear that you feel "Yucky". However, although not one of the common side effects, it can cause nausea, unless something you've eaten might have upset you? Hope all soon settles down, and good luck with the rest of the cycle. Diane

Jonesjp
Jonesjp in reply to DianeArnold

Thanks Diane I hope it does settle down as this feels awful, it drops down to 4 ampoules next week so hopefully that will help, just never expected to feel this ill this quickly, thank goodness it’s a Bank holiday coming up as I don’t think I could face work feeling like this and they have no idea about the IVF! X x

DianeArnold
DianeArnoldAdministrator in reply to Jonesjp

Hi. Oh bless you! Hopefully, as the dose reduces, so will the nastiness. Thinking of you. Diane

You may also like...